# SDR CA951120008

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: V315
- Condition: Broken Wiring
- Location: L/H Thrust Rev
- Part time: 1,671 hours
- Component: Cessna, 55652249
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER LANDING,THRUST REV LIGHTS SHOWED NORMAL DEPLOYMENT,BUT AFTER SELECTING STOW,THEY REMAINED DEPLOYED & THE UNLOCK LIGHTS REMAINED ON.SELECTING THE EMERGENCY STOW SWITCH STOWED THE THRUST REV. TROUBLESHOOTING,  FOUND THAT SWITCHES S153 & S161, IN THE PEDESTAL,HAD BROKEN WIRING.THE SWITCHES ARE ATTACHED TO THE RESPECTIVE POWER LEVER ASSY & THE WIRING LEADING AWAY IS HEAT SHRINK WRAPPED & POTTED IN THE VICINITY OF THE SWITCHES. IT IS IN THE IMMEDIATE AREA OF THE SWITCHES THAT ALL OF THE FAILURES HAVE OCCURRED.BOTH THE LT & RT SWITCHES ARE ROUTED IN THE SAME MANNER,BUT IT IS ONLY THE LEFT SWITCHES THAT ARE CAUSING PROBLEM.
